# SDR P5CA2020040200138

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,199 hours, 21,822 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: TL511048
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER FAILURE DURING ENGINE START AFTER PUSH BACK.( REMOVED AND REPLACED AND SECURED LEFT ENGINE STARTER IAW B767 AMM 80-11-01. OPS CHECK GOOD. )
